# SDR DALA1114259878

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 674 Bl 0-22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 674 BETWEEN BL-0 AND RBL-22 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3, SUPPORT OUT OF LIMITS.  MATERIAL ID .050 2024T3 IAW SRM 53-18-2 SHEET 2 FIG 4.  REMOVED .015 REMAINING .035 IAW SRM 53-01 FIG 1 AND 51-10-3.  REMOVED SUPPORT AND FABRICATED NEW SUPPORT IAW SRM 51-10-2 TREATED AND INSTALLED IAW SRM 51-30-5.
